Post # 1
question for you- does anyone know WHY I get stomach pains when I take a multivitamin? I’ve heard it could be too much iron in the pill. I only get pain when my stomach isn’t terribly full, too. Anyone else experience this?
Post # 3
McGroom gets an upset stomach if he doesn’t eat before he takes his. I’ve never had a problem with mine, but I make sure to take them with lunch and dinner.
Post # 4
Make sure you eat something when you take your multi vitamin!
If I do not eat with my multi vitamin I quickly feel nauseous.
Post # 5
I’ve heard it’s the iron. I had this problem whenever I took the pill so I switched pills.
Rainbow Light seems to work for me.
Post # 6
I get VERY nauseous if I don’t eat before I take a multivitamin. So I take mine at night after dinner 🙂
Post # 7
Agreed — eat before you take them. Or try a different brand. I switched to gummy adult multi-vitamins — I’ve read they can be absorbed easier because they’re in a semi-liquid state … they might be easier on your tummy.
Post # 8
Yeah, Ifigured out that I have to eat beforehand the hard way- nausea is SO not fun! 🙁 I just wasn’t sure if the scientific reason for that was having such a high concentration of a particular vitamin in one sitting vs. getting it throughout the day or something. I’ll have to try the gummy ones- they sounds better and more fun ! 😉
Post # 9
If your stomach is empty – it’ll definitely make you feel sick! Your stomach is producing acid to break down the pill.
What I started doing was taking one at night after dinner – totally helped that sick feeling!
Post # 10
I cannot take the horse-pill multivitamins, even if I eat first – I actually get physically ill. So instead, I take a few individual vitamins (iron and D) and take gummy multi-vitamins. Makes no sense, but I found what my body was happy with and just go with it!